# SDR DALA2023021501180

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON FLOOR SUPPORT AT STA Y=200 X=-9 TO X=-44. ORIGINAL THICKNESS WAS 0.070 IN AND MINIMUM REMAINING THICKNESS IS 0.045 IN, THEREFORE THE AREA IS OUT OF LIMITS IN REF NRC 00431 AT PAX CABIN (CPAX)(W1). SUMMARY OF NRC 00484: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=200 X=-9 TO X=-44 WAS REPLACED PER B717-200 SRM 51-41-02-0G. (LP #2626857)
